Ding Xieping. Quasi-Equilibrium Problems in Noncompact Generalized Convex Spaces[J]. Applied Mathematics and Mechanics, 2000, 21(6): 578-584.
Citation: Ding Xieping. Quasi-Equilibrium Problems in Noncompact Generalized Convex Spaces[J]. Applied Mathematics and Mechanics, 2000, 21(6): 578-584.

Quasi-Equilibrium Problems in Noncompact Generalized Convex Spaces

  • Received Date: 1999-04-02
  • Rev Recd Date: 1999-12-12
  • Publish Date: 2000-06-15
  • By applying a new fixed point theorem due to the author,some new equilibrium existence theorems of quasi-equilibrium problems are proved in noncompact generalized convex spaces.These theorems improve and generalize a number of important known results in recent literature.
  • loading
  • [1]
    Noor M A,Oettli W.On general nonlinear complementarity problems and quasi-equilibria[J].Le Mathmatiche,1994,49(2):313~331.
    Cubiotti P.Existence of solutions for lower semicontinuous quasi-equilibrium problems[J].Comput Math Appl,1995,30(12):11~22.
    Ding Xieping.Existence of solutions for quasi-equilibrium problems[J].J Sichuan Normal Univ,1998,21(6):603~608.
    Lin L J,Park S.On some generalized quasi-equilibrium problems[J].J Math Anal Appl,1998,224(2):167~181.
    Ding Xieping.Generalized variational inequalities and equilibrium problems in generalized convex spaces[J].Comput Math Appl,1999,38(10):189~197.
    Ding Xieping.New H-KKM theorems and their applications to geometric property,coincidence theorems,minimax inequality and maximal elements[J].Indian J Pure Appl Math,1995,26(1):1~19.
    Tian G.Generalization of FKKM theorem and the Ky Fan minimax inequality with applications to maximal elements,price equilibrium and complementarity[J].J Math Anal Appl,1992,170(2):457~471.
    Wu X,Shen S.A further generalization of Yannelis-Prabhakar's continuous selection theorem and its applications[J].J Math Anal Appl,1996,197(1):61~74.
    Park S,Kim H.Coincidence theorems for admissible multifunctions on generalized convex spaces[J].J Math Anal Appl,1996,197(1):173~187.
    Park S,Kim H.Foundations of the KKM theory on generalized convex spaces[J].J Math Anal Appl,1997,209(3):551~571.
    Komiya H.Coincidence theorem and saddle point theorem[J].Proc Amer Math Soc,1986,96(4):599~602.
    Lassonde M.On the use of KKM multifunctions in fixed point theory and related topics[J].J Math Anal Appl,1983,97(1):151~201.
    Horvath C D.Points fixeset coincidences pourles applications multivoques sans convexite[J].C R Acad Sci Paris,1983,296:403~406.
    Horvath C D.Some results on multivalued mappings and inequalities without convexity[A].In:B L Lin,S Simons Eds.Nonlinear and Convex Analysis[C].New York:Dekker,1987,99~106.
    Horvath C D.Contractibility and generalized convexity[J].J Math Anal Appl,1991,156(2):341~357.
    Ding Xieping.Coincidence theorems in topological spaces and their applications[J].Appl Math Lett,1999,12(6):99~105.
    Ding Xieping.A coincidence theorem involving contractible spaces[J].Appl Math Lett,1997,10(3):53~56.
    Ding Xieping.Coincidence theorems involving composites of acyclic mappings in contractible spaces[J].Appl Math Lett,1998,11(2):85~89.
    Chang S S,Lee B S,Wu X,et al.On the generalized quasi-variational inequality problems[J].J Math Anal Appl,1996,203(3):686~711.
  • 加载中


    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1846) PDF downloads(738) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint